Article (Scientific journals)
Stochastic differential equations with coefficients in Sobolev spaces
Fang, Shizan; Luo, Dejun; Thalmaier, Anton
2010In Journal of Functional Analysis, 259 (5), p. 1129-1168
Peer reviewed
 

Files


Full Text
2010_JFA_259_quasi_invariant_flow.pdf
Publisher postprint (344.73 kB)
Download

All documents in ORBilu are protected by a user license.

Send to



Details



Disciplines :
Mathematics
Author, co-author :
Fang, Shizan;  Université de Bourgogne > Institut de mathématiques
Luo, Dejun;  Chinese Academy of Sciences, Beijing
Thalmaier, Anton ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
External co-authors :
yes
Language :
English
Title :
Stochastic differential equations with coefficients in Sobolev spaces
Publication date :
2010
Journal title :
Journal of Functional Analysis
ISSN :
0022-1236
Volume :
259
Issue :
5
Pages :
1129-1168
Peer reviewed :
Peer reviewed
Commentary :
2652184 (2011h:60118)
Available on ORBilu :
since 25 December 2013

Statistics


Number of views
160 (5 by Unilu)
Number of downloads
197 (3 by Unilu)

Scopus citations®
 
31
Scopus citations®
without self-citations
14
OpenCitations
 
22
WoS citations
 
29

Bibliography


Similar publications



Contact ORBilu